UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/6066

タイトル: On Finite solvable groups with $t(G)=4 or 5$
著者: Kanazawa, Minoru
Yamaki, Hiroyoshi
発行日: 1966年12月28日
出版者: Faculty of Science, The University of Tokyo
掲載誌情報: Journal of the Faculty of Science, University of Tokyo. Sect. 1, Mathematics, astronomy, physics, chemistry, Vol.13(1966), No.2, Page 189-199
URI: http://hdl.handle.net/2261/6066
ISSN: 03682269
出現カテゴリ:Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics
Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics

この論文のファイル:

ファイル 記述 サイズフォーマット
jfs130208.pdf585.41 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください